Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Harmful effects of saridon

Premium Questions

doctor1 MD

for pregnancy test. i hav been taking saridon since last three days due to severe headache . if in case pregnancy gets positive which i ll cum to know in next 4 or 5 days, can saridon harm the foetus? ...

doctor1 MD

I took 12 combiflam and 10 saridon tablets out of depression please advise side effectsI ...

doctor1 MD

I am 7 weeks pregnant, I took one saridon tablet for severe head ache. Will it cause harm to my baby? I m much confused please advise ...

doctor1 MD

to take nicin or nicip and currently depending on saridon . And sometimes occasionally with cold climate ...

doctor1 MD

I have taken 2 combiflame and 3 saridon at a time what would happen now.?? ...

Public Forum Discussions

doctor1 MD

migrane I usually get headaches. Saridon tablet gives me immediate relief, but people advice me not to take the saridon tablet as it has some side effect of the liver. what is a safe alternative to Saridon ...

doctor1 MD

Hi, During my first trimester(probably during 2nd or 3rd month) i took a Saridon , i think i ... it effected the growth or development of the baby..was it safe?? currently i donot have any problem with my ...

doctor1 MD

I usually take saridon early morning empty stomach because that time it acts effectively but after ... . Please tell me is it a symptom of side effect because I am taking saridon almost every alternate days ...

doctor1 MD

of one sided headache) I usually take Saridon tablet for pain releif when i get headache. But this time ... whether this tablet has any side effects ...

doctor1 MD

HI.I am having a problem of mild headache since last 3 days. One day I took saridon and I was fine. After two days I again took one saridon tablet and I was fine again. Again after two days I am having ...

doctor1 MD

consumed saridon for short time pain relief. It causes side effects ...I, am chitra 27 years old suffering from headache and i, am consuming saridon tablet in alternative ...

doctor1 MD

Sir, I am suffering from migraine for last 15 years. To reduce migraine pain i took lot of pain killer such as saridon,paracetamol etc. I am feeling heartburn disease. I have no vomiting and no acidity ...

doctor1 MD

and shoulder pain on left side of shoulder and in the evening i will get severe head pain. If i take saridon ...

doctor1 MD

Hi Docs. Today I suffered from sever pain in the left fore head inluding upper eye lids of my left eye. along with bomitting tendencies. After that I took antacid gel along with Saridon , got relief ...

doctor1 MD

Hello, I have a frequnet headache and I used to take saridon,some times every alternate day ... scared and stopped using the pain killers (usually if not saridon I take combiflame,but saridon ...

Mobile Questions and Answers

doctor1 MD

Hello, As long as you take just a tablet or two at a time, there shouldnt be any problems in pregnancy. But dont use it long term for several days at a time. In the 1st trimester, try not to use many medications other than that prescribed by your doctor, unless absolutely necessary.

doctor1 MD

Saridon will help headache of inflammatory cause. If the headache is due to vascular cause ,massage with an counter irritant would help.

doctor1 MD

Hi. Oh My God. This is a very heavy dose and you must have already problems with this. This has a direct effect o your nervous system and can practically affect any system of the body. Get a Medical help and get out of this addiction as early as possible.